# SDR USAA920081514

- Difficulty date: August 11, 2008
- Submitted: August 14, 2008
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 0885
- Aircraft time: 28,972 hours, 15,757 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT-S4 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON FLOORBEAM AT FR18 & FR20, WL 208.10, Y254.  REPLACED FLOORBEAM AT FR18 & FR20, WL 208.10, Y254 IAW A319 SRM 51-72-11.  (S)
